2 doctors weighed in:

Have some anxiety, on Librax (clinidium and chlordiazepoxide) for IBS. Recently a course of ciprofloxacin after 4 days became very panicky, panic attack for no reason. Is it Cipro?

2 doctors weighed in
Dr. Ian Cook
Psychiatry
1 doctor agrees

In brief: Cipro (ciprofloxacin) CNS effects

Cipro (ciprofloxacin) is reported to have some CNS side effects incl "nervousness, agitation, insomnia, anxiety, nightmares or paranoia" as well as convulsions and some others (http://www.
univgraph.com/bayer/inserts/ciprotab.pdf) so potentially this could be related. Best to contact the doctor who prescribed this for guidance about alternatives.

In brief: Cipro (ciprofloxacin) CNS effects

Cipro (ciprofloxacin) is reported to have some CNS side effects incl "nervousness, agitation, insomnia, anxiety, nightmares or paranoia" as well as convulsions and some others (http://www.
univgraph.com/bayer/inserts/ciprotab.pdf) so potentially this could be related. Best to contact the doctor who prescribed this for guidance about alternatives.
Dr. Ian Cook
Dr. Ian Cook
Thank
Get help from a real doctor now
Dr. Andrea Brand
Board Certified,
7M people helped
Continue
111,000 doctors available
Read more answers from doctors